# SDR AWXA200701110

- Difficulty date: August 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 143N611032
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988104, CRACKED STOP FITTING, R2 DOOR, BS 726.50, RBL 78, WL 227.  REPLACED STOP FITTING, R2 DOOR , BS 726.50, RBL 78, WL 227 IAW USAIRWAYS EA 120230.
